# SDR AALA20130530023

- Difficulty date: May 30, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N197AN
- Make and model: Boeing 757223
- Aircraft serial: 32391
- Aircraft time: 37,321 hours, 11,179 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Condition: Failed
- Location: Fire Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

REPEAT: CREW REPORTED NO INFLIGHT RESTART OF LT ENGINE.  LT ENGINE VALVE DISCRETE REMAINED ILLUMINATED AFTER MOVING FUEL CONTROL SWITCH TO RUN WITH NO FUEL FLOW OBSERVED.  SINGLE ENGINE TIME 32 MINUTES.  FLIGHT LANDED WITHOUT INCIDENT. REPLACED FIRE CONTROL PANEL.  SYSTEM GROUND CHECK NORMAL OPERATION.
